It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


GHB GBL Addiction
Mar 6, 2001
I've been using G for about 2 years. At first, just like everyone else's story, I would only take it at parties, mostly to kick in Ecstacy or even by itself just for a body buzz. It was cheap and readily availible. It seemed to be the perfect drug. No side effects (short term), fairly cheap and and incredible feeling. After awhile, I started making it. I figured if I'm using it, I should at least make some money at the same time. That was the worst decision I made. If you're thinking on the same lines I was, don't do it. I had a couple friends busted for selling it and I'm sure they wish they could take that back. Even if you don't get caught, you are putting a price on your health. The problem with making G is that you have a endless supply. You take the financial aspect out of it, so I was sitting on gallons upon gallons. Just a weekend buzz escalated into more and more until the point where I always had my travel sized scope bottle with me at all times for when my previous cap would wear off. I would cap when I woke up, cap at work, cap after work, cap to fall asleep. I would go to 'sleep' only to wake up needing another cap sometime in the middle of the night to go back to 'sleep'. Only when you're G'ing, your not actually sleeping, you are comatosing yourself into a sleep like state.

After awhile, I started getting really moody when I wasn't capping. I would have to take another cap to make me feel 'normal'. I live with my girlfriend and she almost left me saying that I was turning into a different person. She told me to quit or she would leave me. I would try, but when you are so used to taking a cap every few hours for months and months, it's almost an automatic reaction.

I have finally quit..cold turkey. It was difficult as hell. My supply ran out, but I could still find it out at the clubs if need be. To quit, you HAVE TO WANT TO QUIT. If you're not a strong person, you'll have a very difficult time. If you don't think that you're gonna be able to control yourself, don't put yourself in situations where it is going to be around you.

You can expect some fairly harsh withdrawal symptoms. I felt very anxious...almost anxiety attack-like feelings sometimes. The hardest thing was not being able to fall asleep. Your body almost forgets how to fall asleep without a cap. For a couple of weeks I was trying anything. Tylenol 3, muscle relaxors, Nyquil, whatever I could get me hands on. After awhile, I slowly was able to establish a sleep schedule without any chemical assistance.

I think for most people, cold turkey is going to be the only way. If you're gonna try to stagger down to lower and lower doses, this mean that you are going to have it around you...and temptations are going to be real strong...believe me.

Hopefully my story helps out some...I know for a fact that G is very very addictive. At first I thought G was too good to be true...and I was right afterall.

[This message has been edited by lee123 (edited 03-06-2001).]





All times are GMT -7. The time now is 04:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!